Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Marijuana user. Noticed painless swelling on scortum. Should I be worried for hydrocele?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
Hi, i am XXXXXXX I am taking marijuana since last 3 years. after one hour penis erect for a long time. Now, i m obserbing that a little bit of swelling on the right scortum. It is painless. Please advise whether it is starting period of hydrocele? As i feel due to marijuana this swelling has been started. Pl. advise.
Posted Mon, 27 May 2013 in Drug Abuse
Answered by Dr. Jonas Sundarakumar 13 minutes later
Hello and welcome to Healthcare Magic. Thanks for your query.

As per the description of your symptoms, this painless scrotal swelling could be due to a hydrocele or a varicocele. Sometimes a chronic epididymitis can also cause a one-sided scrotal mild swelling. You need a proper physical examination, and if necessary, further investigations, in order to arrive at the exact diagnosis. So, I would advise you to see a doctor in your place for the same.

It is unlikely that the swelling is due to your marijuana use, however, it is better to avoid it since it can cause other medical and psychological complications.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist & Sexologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor